# SDR SWIA200617206

- Difficulty date: September 21, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 18,472 hours, 26,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RED LIGHT ON FLOOR LIGHT EMERGENCY EXIT INOP.  REPLACED LAMP IN FORWARD RED LIGHT FLOOR EMERGENCY LIGHTING IAW EMB 120 MM 33-51-01.  OPERATIONAL CHECKS GOOD.
